Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can delayed periods be due to taking ipill just after periods?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
i had taken ipill after 4thday of my periods and i have delay in periods 11 days.i had done urine test twice and it is negative.m very scared.please suggest what to do?????
Posted Tue, 24 Dec 2013 in Women's Health
Answered by Dr. Rhea Chanda 8 minutes later
Brief Answer: Hormonal imbalance Detailed Answer: Hello XXXXX Taking ipill just after your periods, will cause hormonal imbalance and cause menstrual problems. Just wait for your period to come naturally. There should be a natural cycle eventually. Meanwhile do not take another ipill. Ideally ipill should be taken only during the fertile phase of the cycle usually day 11-17. Fir now, just wait. See your doctor if you miss another month. Please use a condom in the meantime. Dont use any hormonal contraception until you get your menses.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor